Abstract and Applied Analysis

Bounded Rationality of Generalized Abstract Fuzzy Economies

Lei Wang and Yu Fu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

By using a nonlinear scalarization technique, the bounded rationality model M for generalized abstract fuzzy economies in finite continuous spaces is established. Furthermore, by using the model M, some new theorems for structural stability and robustness to (λ,ϵ)-equilibria of generalized abstract fuzzy economies are proved.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 347579, 6 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412606943

Digital Object Identifier
doi:10.1155/2014/347579

Mathematical Reviews number (MathSciNet)
MR3198179

Zentralblatt MATH identifier
07022198

Citation

Wang, Lei; Fu, Yu. Bounded Rationality of Generalized Abstract Fuzzy Economies. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 347579, 6 pages. doi:10.1155/2014/347579. https://projecteuclid.org/euclid.aaa/1412606943


Export citation

References

  • K. J. Arrow and G. Debreu, “Existence of an equilibrium for a competitive economy,” Econometrica, vol. 22, pp. 265–290, 1954.
  • A. Borglin and H. Keiding, “Existence of equilibrium actions and of equilibrium: a note on the “new” existence theorems,” Journal of Mathematical Economics, vol. 3, no. 3, pp. 313–316, 1976.
  • Q. H. Ansari and J.-C. Yao, “An existence result for the generalized vector equilibrium problem,” Applied Mathematics Letters, vol. 12, no. 8, pp. 53–56, 1999.
  • A. Billot, Economic Theory of Fuzzy Equilibria, vol. 373 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 1992.
  • W. Briec and C. Horvath, “Nash points, Ky Fan inequality and equilibria of abstract economies in Max-Plus and $B$-convexity,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 188–199, 2008.
  • L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Hybrid pseudoviscosity approximation schemes for equilibrium problems and fixed point problems of infinitely many nonexpansive mappings,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 4, pp. 743–754, 2010.
  • X. P. Ding and L. Wang, “Fixed points, minimax inequalities and equilibria of noncompact abstract economies in FC-spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 2, pp. 730–746, 2008.
  • N. Huang, “Some new equilibrium theorems for abstract economies,” Applied Mathematics Letters, vol. 11, no. 1, pp. 41–45, 1998.
  • L.-J. Lin, L.-F. Chen, and Q. H. Ansari, “Generalized abstract economy and systems of generalized vector quasi-equilibrium problems,” Journal of Computational and Applied Mathematics, vol. 208, no. 2, pp. 341–353, 2007.
  • L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965.
  • D. Butnariu, “Fuzzy games: a description of the concept,” Fuzzy Sets and Systems, vol. 1, no. 3, pp. 181–192, 1978.
  • N.-J. Huang, “A new equilibrium existence theorem for abstract fuzzy economies,” Applied Mathematics Letters, vol. 12, no. 5, pp. 1–5, 1999.
  • N.-J. Huang, “Existence of equilibrium for generalized abstract fuzzy economies,” Fuzzy Sets and Systems, vol. 117, no. 1, pp. 151–156, 2001.
  • Y. Azrieli and E. Lehrer, “On some families of cooperative fuzzy games,” International Journal of Game Theory, vol. 36, no. 1, pp. 1–15, 2007.
  • S. Borkotokey, “Cooperative games with fuzzy coalitions and fuzzy characteristic functions,” Fuzzy Sets and Systems, vol. 159, no. 2, pp. 138–151, 2008.
  • Y.-A. Hwang and Y.-H. Liao, “The consistent value of fuzzy games,” Fuzzy Sets and Systems, vol. 160, no. 5, pp. 644–656, 2009.
  • W. K. Kim and K. H. Lee, “Fuzzy fixed point and existence of equilibria in fuzzy games,” Journal of Fuzzy Mathematics, vol. 6, no. 1, pp. 193–202, 1998.
  • S. Li and Q. Zhang, “A simplified expression of the Shapley function for fuzzy game,” European Journal of Operational Research, vol. 196, no. 1, pp. 234–245, 2009.
  • L. Anderlini and D. Canning, “Structural stability implies robustness to bounded rationality,” Journal of Economic Theory, vol. 101, no. 2, pp. 395–422, 2001.
  • C. Yu and J. Yu, “Bounded rationality in multiobjective games,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 3, pp. 930–937, 2007.
  • C. Yu and J. Yu, “On structural stability and robustness to bounded rationality,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 3, pp. 583–592, 2006.
  • L. Wang, Y. J. Cho, and N.-J. Huang, “The robustness of generalized abstract fuzzy economies in generalized convex spaces,” Fuzzy Sets and Systems, vol. 176, pp. 56–63, 2011.
  • Y. Miyazaki and H. Azuma, “($\lambda ,\epsilon $)-stable model and essential equilibria,” Mathematical Social Sciences, vol. 65, no. 2, pp. 85–91, 2013.
  • X. P. Ding, “The generalized game and the system of generalized vector quasi-equilibrium problems in locally $FC$-uniform spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 4, pp. 1028–1036, 2008.
  • Ky. Fan, “Fixed-point and minimax theorems in locally convex topological linear spaces,” Proceedings of the National Academy of Sciences of the United States of America, vol. 38, pp. 121–126, 1952.
  • G. X.-Z. Yuan, KKM Theory and Applications in Nonlinear Analysis, vol. 218 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1999.
  • J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley & Sons, New York, NY, USA, 1984.
  • K.-K. Tan, J. Yu, and X.-Z. Yuan, “The stability of coincident points for multivalued mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 25, no. 2, pp. 163–168, 1995. \endinput